Burning sensation in nose and nose bleeds after chemo

I have had 3 sessions of Doxetaxel and herceptin and evey time I get a really bad burning sensation in my sinuses and constant blood up my nose. Has anyone else suffered with this and any recommendations for relief? I have tried, saline, vasaline, sudocrem, the Dr said to try beconaise but that doesn't work either..

Any recommendations would be great Thumbsup 

  • Yes I also suffer from this, I think sadly it’s very common, I’m 9 weeks past chemo and although it’s less it still happens occasionally, my nose bled yesterday, I’m sorry but I didn’t find anything that helped but I can empathise Heart

  • Hello Halloween

    Yes, I had the same as you describe on Docetaxol. I completed the course in March and don't exactly remember everything I did to try to relieve this. I was very crusty in the nostril area,  I do remember putting the artificial saliva gel up my nose which did make it more comfortable. 

    Good luck

    WallyDug

  • Hi Anna12345 thank you, it's horrible, it kind of feels like my nose is going to explode. Luckily I've just finished my last chemo so hopefully it'll start recovering, my nurse did say it doesn't help that all my nose hair would have fallen out so have no protection up there. 

  • Aww thank you WallyDug, I'll have a look for some of that gel, at the moment nothing really gives me any relief so fingers crossed that will help, thank you x

  • Yes I do think the lack of nasal hair is an issue, I know it’s gross it my bogies seem to coat the inside of my nose in a fine film and then I think when that comes away it creates the bleed, my nose runs continuously too! It will pass, we just have to have patience Roflx

  • Wow, mine does the exact same, I try not to blow my nose too hard but sometimes I can't help it. Yes, we shall just have to be patient PrayRelaxed